| Model Number |
V+PRO, ENGLISH |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
Event or Problem Description
It was reported to ventec that the device that the device had powered off unexpectedly during use.There was patient involvement associated with the reported event; however, there were no reports of patient harm as a result of the reported issue.Ventec has made multiple attempts to obtain additional information about the patient, but no further information has been received.